# SDR SIMA200800801

- Difficulty date: January 6, 2008
- Submitted: January 8, 2008
- Operation: Air carrier
- Aircraft: N671AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145793
- Aircraft time: 9,733 hours, 8,888 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14525480603
- Condition: Corroded
- Location: Cargo Door
- Part time: 9,733 hours, 8,888 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING IMBV INSPECTION THE CARGO DOOR SILL WAS FOUND TO BE CORRODED BEYOND MANUAL LIMITS.  REPLACED CARGO DOOR SILL IN ACCORDANCE WITH EMBRAER SRM (SRM-145/1142 REV. 38) CHAPTER 51-40-02.  AIRCRAFT RETURNED TO SERVICE.
